# SDR ASAA2016092018364

- Difficulty date: September 20, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 72,030 hours, 47,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280511
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 360 INSULATION STAND OFF HOLE BETWEEN STRINGERS 19 AND 20R SHOWS CRACK INDICATION IAW T/C AD20152308-400-53-11.  ACFT GROUNDED.  REPAIRED THE DAMAGE IAW EA 400-53EA-17811.
